Publisher DOI: 10.1016/0377-0427(94)00092-F
Title: Verified solution of large systems and global optimization problems
Language: English
Authors: Rump, Siegfried M.  
Keywords: Banded and sparse systems;Global optimization;Result verification
Issue Date: 20-Jun-1995
Publisher: North-Holland
Source: Journal of Computational and Applied Mathematics 60 (1-2): 201-218 (1995-06-20)
Journal or Series Name: Journal of computational and applied mathematics 
Abstract (english): 
Recent results on the solution of large, banded or sparse systems and on global unconstrained optimization problems including verification of the correctness of the result will be discussed. The computing time for the verification for large linear systems is the same as for the decomposition, the total computational effort for verifying the global optimum value is for well-known test examples competitive to those of pure floating point algorithms. Computational examples will be demonstrated.
URI: http://hdl.handle.net/11420/9412
ISSN: 0377-0427
Institute: Zuverlässiges Rechnen E-19 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.